# SDR N6WA2012062901

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 17,988 hours, 12,272 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door Latch
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION IN FLIGHT, PAX DOOR WARNING UPON LANDING.   RESET ACFT THROUGH POWER DOWN AND UP.  OPS CHECKED OF DOOR WARNING GOOD IAW AMM 52-70-00.
